# SDR MASA200800206

- Difficulty date: March 1, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 26,264 hours, 25,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF WEAR AND CORROSION ON THE NR 2 FLAP TRACK.
